Jump to ContentJump to Main Navigation

Groups Complexity Cryptology

Managing Editor: Rosenberger, Gerhard / Shpilrain, Vladimir

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Sapir, Mark / Schäge, Sven / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura / Weil, Pascal

2 Issues per year


SCImago Journal Rank (SJR) 2014: 0.917
Source Normalized Impact per Paper (SNIP) 2014: 1.559
Impact per Publication (IPP) 2014: 0.878

Mathematical Citation Quotient (MCQ) 2014: 0.37

Some geodesic problems in groups

1Mathematics, University of Queensland, Brisbane, Australia. E-mail:

2Department of Mathematics, University of British Columbia, Vancouver, Canada. E-mail:

Citation Information: Groups – Complexity – Cryptology. Volume 2, Issue 2, Pages 223–229, ISSN (Online) 1869-6104, ISSN (Print) 1867-1144, DOI: 10.1515/gcc.2010.014, October 2010

Publication History

Received:
2010-06-11
Published Online:
2010-10-18

Abstract

We consider several algorithmic problems concerning geodesics in finitely generated groups. We show that the three geodesic problems considered by Miasnikov et al. are polynomial-time reducible to each other. We study two new geodesic problems which arise in a previous paper of the authors and Fusy.

Keywords.: Word problem; geodesic problems

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
OLGA KHARLAMPOVICH and ATEFEH MOHAJERI MOGHADDAM
International Journal of Algebra and Computation, 2012, Volume 22, Number 02, Page 1250012

Comments (0)

Please log in or register to comment.